# SDR UIEA2021082801902

- Difficulty date: August 27, 2021
- Submitted: August 31, 2021
- Operation: Air carrier
- Aircraft: N1361A
- Make and model: Boeing 767-31B
- Aircraft serial: 26265
- System (JASC): 3697 · Pneumatic System Wiring
- Part: Wire
- Condition: Disconnected
- Location: Shutoff Valve
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

EICAS MSG R ENG HPSOV COMPLIED WITH QRH PROCEDURE RT PACK REMAINED OFF FOR REMAINDER OF FLIGHT.( PERFORMED BITE TEST. NOTED WIRE FAULT R ENG. HPSOV FOUND WIRE DISCONNECTED FROM R ENG. HPSOV. RESECURED WIRE OPS CHECKS GOOD NO FAULTS NOTED. REF AMM 36-11-00 AND WDM 20-10 )
